Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 118, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Nov 2, 2007, 3:29 AM CDT for 16 counties in Florida. It took effect at Nov 3, 2007, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2007, 3:29 AM CDT (08:29 UTC)
- In effect from
- Nov 3, 2007, 12:00 PM CDT
- Expired
- Nov 3, 2007, 6:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.5 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1686 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 020829 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 429 AM EDT FRI NOV 2 2007 ...RED FLAG WARNING IS NOW IN EFFECT SATURDAY AFTERNOON FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA FOR POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... .DISCUSSION...A COLD FRONT WILL MOVE ACROSS THE TRI-STATE REGION TODAY...FOLLOWED BY MUCH COOLER AND DRIER AIR THIS WEEKEND AS A HIGH PRESSURE SYSTEM BUILDS ACROSS THE SOUTHEAST. FLZ007-009>019-026>029-034-021930- /O.UPG.KTAE.FW.A.0094.071103T1600Z-071103T2300Z/ /O.NEW.KTAE.FW.W.0118.071103T1800Z-071103T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 429 AM EDT FRI NOV 2 2007 /329 AM CDT FRI NOV 2 2007/ ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT SATURDAY AFTERNOON FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-021930- /O.CON.KTAE.FW.A.0094.071103T1800Z-071103T2200Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 429 AM EDT FRI NOV 2 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ JAMSKI
5 follow-up statements
000 WWUS82 KTAE 021821 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 221 PM EDT FRI NOV 2 2007 ...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ FOR THE FLORIDA PANHANDLE AND BIG BEND FOR SATURDAY FOR LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ SUNDAY FOR LOW RELATIVE HUMIDITY FOR THE FLORIDA PANHANDLE AND BIG BEND FOR SATURDAY FOR LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA SUNDAY AFTERNOON FOR LOW RELATIVE HUMIDITY... .DISCUSSION...AFTERNOON HEATING WILL COMBINE WITH A DRY AIRMASS TO PRODUCE RED FLAG CONDITIONS ACROSS THE FLORIDA PANHANDLE AND BIG BEND SATURDAY AND SUNDAY AFTERNOONS...AND POSSIBLY IN SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA SUNDAY AFTERNOON. GAZ120>131-142>148-155>161-031130- /O.CAN.KTAE.FW.A.0094.071103T1800Z-071103T2200Z/ /O.NEW.KTAE.FW.A.0095.071104T1800Z-071104T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 221 PM EDT FRI NOV 2 2007 ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON FOR LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IS CANCELLED FOR SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. THE RELATIVE HUMIDITY MAY DROP BELOW 25 PERCENT EARLY IN THE AFTERNOON...AND REMAIN BELOW THIS LEVEL FOR AROUND 4 HOURS. THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR SATURDAY AFTERNOON HAS BEEN CANCELLED. THE RELATIVE HUMIDITY MAY DROP BELOW 25 PERCENT SATURDAY AFTERNOON...BUT ONLY FOR A FEW HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>019-026>029-034-031130- /O.NEW.KTAE.FW.W.0119.071104T1700Z-071104T2300Z/ /O.EXT.KTAE.FW.W.0118.071103T1700Z-071103T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 221 PM EDT FRI NOV 2 2007 /121 PM CDT FRI NOV 2 2007/ ...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ SATURDAY FOR LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ SUNDAY FOR LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ SUNDAY. THE RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ SATURDAY. THE RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT EARLY SATURDAY AND SUNDAY AFTERNOONS...AND REMAIN BELOW THIS LEVEL FOR 4 OR 5 HOURS EACH DAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-031130- /O.NEW.KTAE.FW.A.0095.071104T1800Z-071104T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 121 PM CDT FRI NOV 2 2007 ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON FOR LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. THE RELATIVE HUMIDITY MAY DROP BELOW 25 PERCENT EARLY IN THE AFTERNOON...AND REMAIN BELOW THIS LEVEL FOR AROUND 4 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FOURNIER
000 WWUS82 KTAE 021836 CCA RFWTAE RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE TALLAHASSEE FL 221 PM EDT FRI NOV 2 2007 ...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ SATURDAY FOR THE FLORIDA PANHANDLE AND BIG BEND FOR LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ SUNDAY FOR LOW RELATIVE HUMIDITY FOR THE FLORIDA PANHANDLE AND BIG BEND... ...FIRE WEATHER WATCH IN EFFECT FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA SUNDAY AFTERNOON FOR LOW RELATIVE HUMIDITY... .DISCUSSION...AFTERNOON HEATING WILL COMBINE WITH A DRY AIRMASS TO PRODUCE RED FLAG CONDITIONS ACROSS THE FLORIDA PANHANDLE AND BIG BEND SATURDAY AND SUNDAY AFTERNOONS...AND POSSIBLY IN SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA SUNDAY AFTERNOON. GAZ120>131-142>148-155>161-031130- /O.CAN.KTAE.FW.A.0094.071103T1800Z-071103T2200Z/ /O.NEW.KTAE.FW.A.0095.071104T1800Z-071104T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 221 PM EDT FRI NOV 2 2007 ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON FOR LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IS CANCELLED FOR SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. THE RELATIVE HUMIDITY MAY DROP BELOW 25 PERCENT EARLY IN THE AFTERNOON...AND REMAIN BELOW THIS LEVEL FOR AROUND 4 HOURS. THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR SATURDAY AFTERNOON HAS BEEN CANCELLED. THE RELATIVE HUMIDITY MAY DROP BELOW 25 PERCENT SATURDAY AFTERNOON...BUT ONLY FOR A FEW HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>019-026>029-034-031130- /O.NEW.KTAE.FW.W.0119.071104T1700Z-071104T2300Z/ /O.EXT.KTAE.FW.W.0118.071103T1700Z-071103T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 221 PM EDT FRI NOV 2 2007 /121 PM CDT FRI NOV 2 2007/ ...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ SATURDAY FOR LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ SUNDAY FOR LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ SUNDAY. THE RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ SATURDAY. THE RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT EARLY SATURDAY AND SUNDAY AFTERNOONS...AND REMAIN BELOW THIS LEVEL FOR 4 OR 5 HOURS EACH DAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-031130- /O.NEW.KTAE.FW.A.0095.071104T1800Z-071104T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 121 PM CDT FRI NOV 2 2007 ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON FOR LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. THE RELATIVE HUMIDITY MAY DROP BELOW 25 PERCENT EARLY IN THE AFTERNOON...AND REMAIN BELOW THIS LEVEL FOR AROUND 4 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FOURNIER
000 WWUS82 KTAE 030715 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 315 AM EDT SAT NOV 3 2007 ...A RED FLAG WARNING REMAINS IN EFFECT FOR BOTH THIS AFTERNOON AND SUNDAY AFTERNOON FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH REMAINS IN EFFECT ON SUNDAY AFTERNOON FOR ALL OF SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO POTENTIAL LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...MUCH DRIER AIR OVER THE REGION WILL COMBINE WITH AFTERNOON TEMPERATURES STILL IN THE MID 70S TO PRODUCE FAIRLY LOW RELATIVE HUMIDITIES ACROSS THE AREA THIS WEEKEND. THIS WILL RESULT IN MANY HOURS OF RED FLAG CONDITIONS ACROSS NORTH FLORIDA ON SATURDAY AND SUNDAY...AS WELL AS POTENTIAL RED FLAG CONDITIONS ACROSS SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA ON SUNDAY. FLZ007-009>019-026>029-034-032000- /O.CON.KTAE.FW.W.0118.071103T1700Z-071103T2300Z/ /O.CON.KTAE.FW.W.0119.071104T1700Z-071104T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 315 AM EDT SAT NOV 3 2007 /215 AM CDT SAT NOV 3 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ SUNDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-032000- /O.CON.KTAE.FW.A.0095.071104T1800Z-071104T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 315 AM EDT SAT NOV 3 2007 /215 AM CDT SAT NOV 3 2007/ ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 17-GOULD
000 WWUS82 KTAE 031829 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 229 PM EDT SAT NOV 3 2007 ...A RED FLAG WARNING REMAINS IN EFFECT FOR THIS AFTERNOON FOR THE EASTERN FLORIDA BIG BEND DUE TO BRIEF DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSION INDICES... ...A RED FLAG WARNING REMAINS IN EFFECT FOR SUNDAY AFTERNOON FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH REMAINS IN EFFECT ON SUNDAY AFTERNOON FOR ALL OF SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO POTENTIAL LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...MUCH DRIER AIR OVER THE REGION WILL COMBINE WITH AFTERNOON TEMPERATURES STILL IN THE MID 70S TO PRODUCE FAIRLY LOW RELATIVE HUMIDITIES ACROSS THE AREA THIS WEEKEND. THIS WILL RESULT IN RED FLAG CONDITIONS ACROSS NORTH FLORIDA ON SUNDAY...AS WELL AS POTENTIAL RED FLAG CONDITIONS ACROSS SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA. FLZ007-009>017-026-027-032300- /O.CAN.KTAE.FW.W.0118.000000T0000Z-071103T2300Z/ /O.CON.KTAE.FW.W.0119.071104T1700Z-071104T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-LIBERTY-WAKULLA- 229 PM EDT SAT NOV 3 2007 /129 PM CDT SAT NOV 3 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ SUNDAY... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR THIS AFTERNOON. RELATIVE HUMIDITIES WILL NOT STAY BELOW 35 PERCENT FOR 4 HOURS THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FOR SUNDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ018-019-028-029-034-032300- /O.CON.KTAE.FW.W.0118.000000T0000Z-071103T2300Z/ /O.CON.KTAE.FW.W.0119.071104T1700Z-071104T2300Z/ JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE- 229 PM EDT SAT NOV 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST SUNDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-032300- /O.CON.KTAE.FW.A.0095.071104T1800Z-071104T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 229 PM EDT SAT NOV 3 2007 /129 PM CDT SAT NOV 3 2007/ ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ CAMP
000 WWUS82 KTAE 031859 CCA RFWTAE RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE TALLAHASSEE FL 229 PM EDT SAT NOV 3 2007 CORRECTED HEADLINE FOR EASTERN BIG BEND GROUP. ...A RED FLAG WARNING REMAINS IN EFFECT FOR THIS AFTERNOON FOR THE EASTERN FLORIDA BIG BEND DUE TO BRIEF DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSION INDICES... ...A RED FLAG WARNING REMAINS IN EFFECT FOR SUNDAY AFTERNOON FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH REMAINS IN EFFECT ON SUNDAY AFTERNOON FOR ALL OF SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO POTENTIAL LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...MUCH DRIER AIR OVER THE REGION WILL COMBINE WITH AFTERNOON TEMPERATURES STILL IN THE MID 70S TO PRODUCE FAIRLY LOW RELATIVE HUMIDITIES ACROSS THE AREA THIS WEEKEND. THIS WILL RESULT IN RED FLAG CONDITIONS ACROSS NORTH FLORIDA ON SUNDAY...AS WELL AS POTENTIAL RED FLAG CONDITIONS ACROSS SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA. FLZ007-009>017-026-027-032300- /O.CAN.KTAE.FW.W.0118.000000T0000Z-071103T2300Z/ /O.CON.KTAE.FW.W.0119.071104T1700Z-071104T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-LIBERTY-WAKULLA- 229 PM EDT SAT NOV 3 2007 /129 PM CDT SAT NOV 3 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ SUNDAY... ...RED FLAG WARNING IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR THIS AFTERNOON. RELATIVE HUMIDITIES WILL NOT STAY BELOW 35 PERCENT FOR 4 HOURS THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FOR SUNDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ018-019-028-029-034-032300- /O.CON.KTAE.FW.W.0118.000000T0000Z-071103T2300Z/ /O.CON.KTAE.FW.W.0119.071104T1700Z-071104T2300Z/ JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE- 229 PM EDT SAT NOV 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST SUNDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-032300- /O.CON.KTAE.FW.A.0095.071104T1800Z-071104T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 229 PM EDT SAT NOV 3 2007 /129 PM CDT SAT NOV 3 2007/ ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ CAMP
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Nov 1, 7:30 PM CDT, 7 hours 59 minutes earlier.
Area forecast discussion, Nov 1, 7:30 PM CDT, 7 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
830 PM EDT THU NOV 1 2007
...TS NOEL UPGRADED TO A HURRICANE...
...FIRST SHOT OF REAL COOL NIGHTTIME WEATHER ON TAP DURING
WEEKEND...
.SYNOPSIS...
AT 830 PM EDT...CLEAR SKIES DOMINATED LOCAL AREA. DEW POINTS RUNNING
4-6 DEGREES DRIER THAN SAME TIME YESTERDAY WITH SIGNIFICANT DRYING
UPSTREAM (SEE BELOW). WINDS GENERALLY N 7-9 MPH.
.AT UPPER LEVELS...
MODELS CONTINUE TO BE IN GOOD AGREEMENT WITH RESPECT TO OUR LOCAL
WEATHER PATTERN. RELATIVELY LOW-AMPLITUDE PATTERN DOMINATES CONUS
WITH TWO TROUGHS AND A SERIES OF WEAK SHORTWAVES RIDING THRU EACH.
ONE LARGE SCALE TROUGH EXPECTED TO MOVE SLOWLY EWD FROM WRN INTO N
CNTRL CONUS THRU TOMORROW...AND A SECOND TROF ACROSS ERN CONUS DROPS
SOUTH AND AIDED BY SHORTWAVE PUSHING OFF INTO WRN ATLC THIS EARLY
EVENING HELPING TO ACCELERATE TS NOEL N/NE AND TURN IT
EXTRA-TROPICAL. ANOTHER SHORT WAVE WILL FOLLOW SAME PATH ON FRIDAY
THUS NEAR ZONAL FLOW TODAY ACROSS SRN HALF OF CONUS BECOME MORE
AMPLIFIED ACROSS SE CONUS TOMORROW WITH COLD AIR PLUMMETING
SOUTHWARD.
.AT LOWER LEVELS...
MAIN FEATURES ARE DEPARTING AREA OF HIGH PRESSURE EAST OF CAPE COD
AND NEWLY UPGRADED HURRICANE NOEL LOCATED AROUND 115 NNE OF NASSAU
BAHAMAS. JAX RADAR CONTS TO SHOW SHOWERS AND OCNL LIGHTNING ON WRN
FRINGE OF NOEL. IN BETWEEN...PRESSURE GRADIENT REMAINS TIGHT.
ALSO...A DRY AND WEAK COLD FRONT WAS DETECTED ACROSS THE EASTERN
CONUS STRETCHING FROM NEW ENGLAND SWWD THRU NCNTRL SC...CNTRL
GA...SW CNTRL ALA AND SRN MISS AND INTO CNTRL LA. AN ESPECIALLY
SHARP DEWPOINT GRADIENT WAS NOTED ALONG AND BEHIND THIS COLD FRONT,
I.E. MID-UPPER 50S ACROSS N FLA...AROUND 50S NW MISS...TO LOW-MID
30S BEHIND FRONT CNTRL TENN-AK. FRONT EXPECTED TO DRIFT ACROSS LOCAL
AREA OVERNIGHT AND LOSE ITS IDENTITY BY FRIDAY OVER GULF WATERS AS
IT GETS WRAPPED UP IN NWD MOVING NOEL. IN ITS WAKE...A LARGE
REINFORCING HIGH WILL BUILD SEWD TOWARDS CWA.
THE COMBINATION OF THIS BUILDING HIGH...EXITING AND DISSIPATING
FRONT AND NOELS EXPECTED N/NE ACCELERATION...WILL BACK LOCAL WINDS
TO MORE N/NE AND BECOME DRIER AND COOLER. THIS WILL FURTHER SUPPRESS
PRECIP...DROP INLAND MAX TEMPS TO MID 70S AND PRE-DAWN TEMPS INTO
LOW 40S SAT AND SUN NIGHT AND ALSO INCREASE FIRE WX CHANCES BY
SATURDAY. THIS REFLECTED IN TIME-HEIGHT X-SECTIONS AND MODEL
SOUNDINGS. I.E. GFS TLH SOUNDING SHOWING THU 18Z...FRI 18Z AND SAT
12Z WITH 0.88...0.63 AND 0.34 INCH PWATS RESPECTIVELY.
&&
.SHORT TERM...(REST OF TONIGHT THROUGH EARLY SATURDAY).
MSAS AND LOCAL OBS SHOW SKIES RAPIDLY CLEARING ESPECIALLY NW THIRD
OF CWA AND THIS WILL SPREAD ACROSS REST OF CWA. THUS INHERITED
P/CLOUDY CONDS OVERNIGHT WILL LIKELY BE CLEAR BUT OTHERWISE
INHERITED FORECAST LOOKS GOOD SO WILL NOT UPDATE. WITH UPGRADE TO
HURRICANE NOEL...NEXT SHIFT WILL HAVE TO REEVALUATE AREA WX ON
FRIDAY..ESPECIALLY WINDS ACROSS ERN CWA.
&&
.AVIATION...
WILL MAKE LITTLE IN THE WAY OF CHANGES TO THE INHERITED AVIATION
FORECAST. MAIN CONCERN OVER THE NEXT 24 HOURS WILL ONCE AGAIN BE THE
POTENTIAL FOR GUSTY WINDS ON FRIDAY AFTERNOON...ESPECIALLY OVER THE
EASTERN HALF OF THE AREA. VFR CONDITIONS ARE ANTICIPATED TO CONTINUE
THROUGH THE TAF PERIOD AS BEST MOISTURE FOR SOME LOWER CIGS
OVERNIGHT SHOULD STAY TO THE EAST OF THE SUWANNEE RIVER VALLEY. WITH
A PIECE OF MID LEVEL ENERGY OVERHEAD DURING FRIDAY...WOULD EXPECT A
SCT CU FIELD TO DEVELOP BY AROUND NOON OR SHORTLY THEREAFTER.
PLEASANT AND CONTINUED VFR CONDITIONS ARE THEN EXPECTED TO CONTINUE
INTO AT LEAST THE FIRST HALF OF THE UPCOMING WEEKEND.
&&
.MARINE...CURRENT WIND OBS SHOW SOME DECREASE TO AOB SCA CRITERIA
ACROSS ALL WATERS. HOWEVER BELIEVE THIS IS DIURNAL AND NORMAL
INCREASE WILL BEGIN B4 MIDNIGHT. IN ADDITION...WITH STRENGTHENING
NOEL UPGRADED TO HURRICANE...PRESSURE GRADIENT BETWEEN LOCAL AREA
AND STORM CENTER HAS INCREASED THIS EVENING. SO EXPECT MARINE WINDS
TO INCREASE OVERNIGHT. FOR NOW...WILL KEEP INHERITED CWF WITH SCA
FOR ALL BUT PANHANDLE NEARSHORE WATERS WHERE SCEC IN EFFECT. NEXT
SHIFT WILL NEED TO MONITOR CLOSELY IN CASE SCEC NEEDS TO BE UPGRADED
AND SCA EXTENDED BEYOND 15Z FRI EXPIRATION TIME.
&&
.FIRE WEATHER...DRIER AIR WILL BEGIN TO SPILL INTO THE REGION ON
FRIDAY...BUT STILL DOESNT QUITE GET TO RED FLAG CRITERIA IN
AFTERNOON. FIRE WEATHER WATCHES IN EFFECT FOR GEORGIA AND FLORIDA
FOR SATURDAY AFTERNOON AS STRONGER DRY ADVECTION TAKES OVER AND
DROPS RELATIVE HUMIDITY VALUES BELOW CRITICAL LEVELS.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...FIRE WEATHER WATCH SATURDAY AFTERNOON FOR THE FOLLOWING ZONES:
BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
TURNER...WORTH.
FL...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...
FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
GM...SCA ALL ZONES EXCEPT GMZ-750 UNTIL 15Z FRIDAY.
&&
AVIATION...MROCZKA
REST OF DISCUSSION...BLOCKHazardous weather outlook, Nov 2, 2:16 AM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 316 AM EDT FRI NOV 2 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-031015- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 316 AM EDT FRI NOV 2 2007 /216 AM CDT FRI NOV 2 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A DRY COLD FRONT WILL MOVE THROUGH THE REGION TODAY WITH LITTLE FANFARE. WITH THE DRY AIR IN PLACE TONIGHT...LOW TEMPERATURES COULD DIP INTO THE UPPER 40S OVER PARTS OF THE INTERIOR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... HIGH PRESSURE WITH COOL AND DRY CONDITIONS WILL BE THE RULE THROUGH THE PERIOD AS A SECOND DRY COLD FRONT MOVES THROUGH THE REGION ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 17-GOULD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 1:21 PM CDT | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 53 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.